JOURNAL BROWSE
Search
Advanced SearchSearch Tips
OPTIMAL POLYNOMIAL LOWER BOUNDS FOR THE EXPONENTIAL FUNCTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 29, Issue 4,  2007, pp.535-542
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2007.29.4.535
 Title & Authors
OPTIMAL POLYNOMIAL LOWER BOUNDS FOR THE EXPONENTIAL FUNCTION
Bae, Jae-Gug;
  PDF(new window)
 Abstract
In this paper, for each natural number n, we construct a polynomial (x) of degree n so that for . These polynomials are optimal in the sense that if p(x) is a polynomial of degree n with , then .
 Keywords
bounds;polynomials;the exponential function;
 Language
English
 Cited by
1.
ON SOME UPPER BOUNDS OF THE EXPONENTIAL FUNCTION,;

호남수학학술지, 2008. vol.30. 2, pp.323-328 crossref(new window)
1.
ON SOME UPPER BOUNDS OF THE EXPONENTIAL FUNCTION, Honam Mathematical Journal, 2008, 30, 2, 323  crossref(new windwow)
 References
1.
J. Bae, S. Kim, On a generalization of an upper bound for the exponential function (to appear).

2.
G. H. Hardy, J. E. Littlewood, G. Polya, Inequalities, Cambridge, 1975.

3.
J. Karamata, Sur l'approximation de $e^{\mathit{x}}$ par des fonctions rationnelles (in Serbian), Bull. Soc. Math. Phys. Serbie 1 (1949), 7-19.

4.
S. Kim, Densely algebraic bounds for the exponential function, Proc. Amer. Math. Soc. 135 (2007), 237-241.

5.
D. S. Mitrinovic, Analytic Inequalities, Springer-Verlag, New York, 1970.

6.
W. E. Sewell, Some inequalities connected with exponential function (in Spanish), Rev. Ci (Lima) 40 (1938), 453-456.

7.
J. E. Wetzel, On the functional inequality f(x+y) ${\geq}$ f(x) f(y), Amer. Math. Monthly 74 (1967), 1065-1068. crossref(new window)